Transition asymptotics for reaction-diffusion in random media

Gerard Ben Arous, Alejandro F. Ramírez, Stanislav Molchanov

Research output: Chapter in Book/Report/Conference proceedingChapter (peer-reviewed)

Original languageEnglish (US)
Title of host publicationProbability and mathematical physics
Subtitle of host publicationA volume in honor of Stanislav Molchanov
Place of PublicationProvidence, RI
PublisherAmerican Mathematical Society
Pages1-40
StatePublished - 2007

Publication series

NameCRM Proc. Lecture Notes
Volume42

Cite this

Ben Arous, G., Ramírez, A. F., & Molchanov, S. (2007). Transition asymptotics for reaction-diffusion in random media. In Probability and mathematical physics: A volume in honor of Stanislav Molchanov (pp. 1-40). (CRM Proc. Lecture Notes; Vol. 42). American Mathematical Society.